Please use this identifier to cite or link to this item:
http://dx.doi.org/10.25673/116456| Title: | Collocation methods for nonlinear Volterra integral equations with oscillatory kernel |
| Author(s): | Conte, Dajana Moradi, Leila Paternoster, Beatrice Podhaisky, Helmut |
| Issue Date: | 2024 |
| Type: | Article |
| Language: | English |
| Abstract: | This work is devoted to the numerical solution of second kind nonlinear Volterra integral equations with highly oscillatory kernel. We use a collocation approach by discretizing the oscillatory integrals in the collocation equation using a Filon-type quadrature rule. We investigate the convergence of the numerical method in terms of step length h and frequency ω. As h decreases, the suggested technique converges with order d, while its asymptotic order as the frequency increase, is at least 1 and may reach 2 in some cases. Numerical experiments validate theoretical results. |
| URI: | https://opendata.uni-halle.de//handle/1981185920/118411 http://dx.doi.org/10.25673/116456 |
| Open Access: | Open access publication |
| License: | (CC BY 4.0) Creative Commons Attribution 4.0 |
| Journal Title: | Applied numerical mathematics |
| Publisher: | Elsevier |
| Publisher Place: | Amsterdam [u.a.] |
| Volume: | 203 |
| Original Publication: | 10.1016/j.apnum.2024.05.002 |
| Page Start: | 1 |
| Page End: | 15 |
| Appears in Collections: | Open Access Publikationen der MLU |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 1-s2.0-S0168927424001089-main.pdf | 1.46 MB | Adobe PDF | ![]() View/Open |
Open access publication
